Proceedings of the Japan Academy, Series A, Mathematical Sciences

On Brauer’s height zero conjecture

Masafumi Murai

Full-text: Open access

Abstract

We give a reduction theorem for Brauer’s height zero conjecture.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 88, Number 3 (2012), 38-40.

Dates
First available in Project Euclid: 5 March 2012

Permanent link to this document
http://projecteuclid.org/euclid.pja/1330958574

Digital Object Identifier
doi:10.3792/pjaa.88.38

Zentralblatt MATH identifier
0848.20005

Mathematical Reviews number (MathSciNet)
MR2908621

Subjects
Primary: 20C20: Modular representations and characters

Keywords
Brauer’s height zero conjecture

Citation

Murai, Masafumi. On Brauer’s height zero conjecture. Proc. Japan Acad. Ser. A Math. Sci. 88 (2012), no. 3, 38--40. doi:10.3792/pjaa.88.38. http://projecteuclid.org/euclid.pja/1330958574.


Export citation

References

  • T. R. Berger and R. Knörr, On Brauer's height 0 conjecture, Nagoya Math. J. 109 (1988), 109–116.
  • E. C. Dade, Counting characters in blocks, II, J. Reine Angew. Math. 448 (1994), 97–190.
  • D. Gluck and T. R. Wolf, Brauer's height conjecture for $p$-solvable groups, Trans. Amer. Math. Soc. 282 (1984), no. 1, 137–152.
  • B. Külshammer and L. Puig, Extensions of nilpotent blocks, Invent. Math. 102 (1990), no. 1, 17–71.
  • M. Murai, Block induction, normal subgroups and characters of height zero, Osaka J. Math. 31 (1994), no. 1, 9–25.
  • M. Murai, A remark on Brauer's height zero conjecture, J. Math. Kyoto Univ. 35 (1995), no. 4, 607–610.
  • M. Murai, Normal subgroups and heights of characters, J. Math. Kyoto Univ. 36 (1996), no. 1, 31–43.
  • H. Nagao and Y. Tsushima, Representations of finite groups, Academic Press, New York, 1989.
  • G. Navarro and P. H. Tiep, Brauer's height zero conjecture for the 2-blocks of maximal defect. (to appear in J. Reine Angew. Math.).
  • G. R. Robinson, Cancellation theorems related to conjectures of Alperin and Dade, J. Algebra 249 (2002), no. 1, 196–219.